MAUDE Adverse Event Report: Medline Industries, LP Medline; DBD-MATTRESS,SYSTEM,A10,LAL/ALTERNATING

Medline Industries, LP Medline; DBD-MATTRESS,SYSTEM,A10,LAL/ALTERNATING
Catalog Number MDT24A10
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the mattress is not inflating properly.
 
Additional Manufacturer Narrative
It was reported that the mattress is not inflating properly.Also, it was further explained the pump isn't inflating and the mattress deflated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
DBD-MATTRESS,SYSTEM,A10,LAL/ALTERNATING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -279
Manufacturer Contact
gregory gohl
three lakes drive
northfield, IL 60093--279
MDR Report Key50885129
Report Number1417592-2026-10359
Device Sequence Number9826160
Product Code FNM
UDI-Device Identifier10193489135671
UDI-Public10193489135671
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDT24A10
Device Lot Number250720
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale
Patient Weight90 LB